MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX521H14C
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging dreamstation auto cpap screen does not switch on.The device was not known to be in use on a patient at the time of the occurrence.The dreamstation cpap device was returned to the manufacture's third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that the device's pca and iso port was melted.Display ribbon cable was burnt.Additionally, the following parts were contaminated, inlet /outlet seal/isolator pollen filter needs replacing due to preventive maintenance.The root cause isn't confirmed at this time.The manufacturer's investigation is ongoing.If new additional information is received a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The manufacturer previously reported that the manufacturer received information alleging dreamstation auto cpap screen does not switch on.The device was not known to be in use on a patient at the time of the occurrence.The dreamstation cpap device was returned to the manufacture's third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that the device's pca and iso port was melted.Display ribbon cable was burnt.Additionally, the following parts were contaminated, inlet /outlet seal/isolator pollen filter needs replacing due to preventive maintenance.The root cause isn't confirmed at this time.This notification is being reviewed due to a user of ds2adv auto cpap device with allegations of does not switch on.The device was return to manufacturer product investigation laboratory (pil) for service.Pil was able to confirm the complaint, but not address the symptoms specified.A dust-like contaminant was observed on the ui display bezel, top enclosure, center enclosure, iso port, inlet/outlet seal, inside the inlet of the blower box, on the blower, blower seal, blower box, heater plate, heater plate spring, and bottom enclosure.It appeared to be possible burn marks from thermal damage were observed on the ui display bezel, ui ribbon cable, and iso port.

Brand Name
DREAMSTATION 2
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23037614
Report Number2518422-2025-109910
Device Sequence Number9181727
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown